Join the 'Arthrotec' group to help and get support from people like you.
We found 25 questions associated with the 'Arthrotec' topic.
Posted 13 Dec 2016 by amarak • 1 answer
I had a reaction to Arthrotec and have been placed on naproxen. Is it safe for me to take this?
Posted 12 Aug 2016 by Melwallace • 0 answers
I'm on arthrotec 75 mg daily for this illness... it doesn't help, my right breast is very painful I can't wear a bra... wat other tablets is ther for this condition
Posted 1 Jul 2016 by daughter caregiver • 0 answers
My Dad is 87 with severe arthritis. He takes arthrotec 2x a day. It really limits his ability to do anything since the gas and diarrhea come without much warning. Would helping take the meds with a certain kind of food alleviate some of these symptons? There is no way he could cut back on the ...
Posted 12 May 2016 by Jud1946 • 1 answer
my insurance will no cover it so I have to take Generic !!!
Posted 27 Apr 2014 by Asive • 1 answer
My dad has been informed by a specialist that he cannot take any more Arthrotec as there is too much potassium (With some other tablets Plenish K and Spiractin) that will effect the kidneys. Ex-rays show lesions to the Kidneys. Is there anything out there that would be an alternative to Arthrotec ...
Posted 19 Nov 2013 by robojane • 2 answers
I've been on Arthrotec (combination of Diclofenac & Misoprostol) for many years but my Doctor wants me to come off them as I am suffering terribly with nausea and vomiting. I can understand why but when I had to stop prior to an operation a few years back within days I was in agony & ...
Hi my Name is Sandra. I took a Arthrotec 75 to get back my period and how come I didnt get it yet i?
Posted 29 Nov 2013 • 1 answer
... though should help me .?
Posted 18 May 2013 by Catfantnt • 1 answer
Posted 26 May 2013 by BLACKBERRY1 • 1 answer
I have started to see the physical changes too!
Arthrotec - Has anyone gotten gastritis from athrotec ? I cannot live without it. Was taking Tylenol
Posted 19 May 2012 by Emmee • 4 answers
... too for?
Posted 29 Jun 2012 by vickie malanowski • 2 answers
For the past 2 nights I have been bothered by night sweats. I am 69 years old. Could these be a side effect of the drug? Thank you. Vickie Malanowski
Posted 18 Apr 2012 by pammymcf • 1 answer
Posted 28 Jan 2012 by stefanaevar • 1 answer
Why the weight gain?
Posted 8 Nov 2011 by grammy21 • 1 answer
I started taking Arthrotec about a month ago and was amazed at how good I felt within 24 hours. But after taking it for about two weeks, it did not seem to be as effective. Has anyone else experienced this? I switched to Priroxicam a few days ago, but have not felt any relief yet :-(
Ask a Question
Related Condition Support Groups
Arthrotec Patient Information at Drugs.com
- Arthrotec Information for Consumers
- Arthrotec Information for Healthcare Professionals (includes dosage details)
- Side Effects of Arthrotec (detailed)